# SDR AALA202303030792

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A320*
- Aircraft serial: 5800
- Aircraft time: 29,800 hours, 11,699 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAVATORY H DOOR WONT OPEN CORRECTLY. MAINTENANCE ADJUSTED LAVATORY DOOR PER AMM 25-40-00-820-001-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
